# SDR LR7A00120

- Difficulty date: June 3, 2000
- Submitted: July 8, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 3893291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION, FOUND FS 245 25,000 LB. TIE DOWN FITTING CORRODED AROUND AND UNDER NUT PLATES AT RBL 36, WL 146.   REPLACED FITTING PER SRM SMP 583-51-30, 51-60 AND 51-70.  NR 39313.
